null

Choose your FREE gift for orders over $90*

Dimetapp

Dimetapp have been helping adults and children get the relief they need from coughs, colds and flu for over 50 years. Explore our wide range of Dimetapp products below. 

Dimetapp FAQS 


Can Dimetapp and Panadol be taken together? 
No. Do not take other products that contain paracetamol (like Panadol) together with Dimetapp products due to the risk of overdose. 


Is Dimetapp good for cold and flu? 
Dimetapp products can help provide fast and effective relief of cold and flu symptoms, including sinus congestion and a blocked nose with their Nasal Spray.
They also have a range of children’s cold and flu products that can help relieve the symptoms of a cold, including coughs, a blocked nose, sneezing and dry and itchy eyes. 
If you’re looking to treat your cold and flu symptoms organically, there’s also the Dimetapp Botanicals Cough, Cold & Flu + Immune Support, which includes five herbal ingredients that are traditionally used in Western and Chinese medicine that can help ease your symptoms. 


What is the active ingredient in Dimetapp? 
The active ingredients in Dimetapp are brompheniramine, phenylephrine and dextromethorphan. 


What do you use Dimetapp for? 
You can use Dimetapp to ease the symptoms of cold, cough and flu in yourself or in your children.